# SDR AWXA0001827

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651758245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

aft side BLKHD vert web has 2 inch crack BS 183 WL 182.5.  removed and replaced vert web IAW BAC DWG 65-17582 and SRM 51-40-02 pg 2, 3, 6, 7 and 38.
